# SDR UIEA200800140

- Difficulty date: April 8, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 084836250100
- Condition: Sheared
- Location: Mlg Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR WHEEL WELL CENTER WING REAR SPAR RIGHT BULKHEAD FITTING ONE BOLT SUSPECTED SHEARED.  BOLT REPLACED IAW BOEING MESSAGE NUMBER 1-801292679-4.
